1 doctor weighed in:
Diagnosed with avn of right hip last sept. Due to high dose scrip of multiple steroids 3 yrs ago.I had a thr in oct. How do I know other joints are ok?
1 doctor weighed in

David Miller
Family Medicine
In brief: Needs a reason
Avascular necrosis (aka legg-calve-perthes disease) is a problem fairly unique to hips.
It is caused when something compromises the blood supply. This is often due to a break (i.e. Bo jackson) although steroids can do it as well. It is highly unlikely that any of your other joints would be affected without some specific reason.

In brief: Needs a reason
Avascular necrosis (aka legg-calve-perthes disease) is a problem fairly unique to hips.
It is caused when something compromises the blood supply. This is often due to a break (i.e. Bo jackson) although steroids can do it as well. It is highly unlikely that any of your other joints would be affected without some specific reason.
David Miller
David Miller
Answer assisted by David Miller, Medical Student
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
107,000 doctors available
Read more answers from doctors